# SDR ASAA2017121222936

- Difficulty date: December 12, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,014 hours, 2,333 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAULT SHOWS LONG TERM 73-20042 INTERNAL EEC FAULT.  ACFT GROUNDED.   VIEWED HISTORY IAW L/P 11799413 FOR EEC REPLACEMENT. ACCOMPLISHED T/C 78273000,  NO RECENT FAULTS STORED. ALSO ACCOMPLISHED REPAIR CONFIRMATION TEST, TEST PASSED IAW FIM 73-21 TASK 801.
